Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
timbo2600

Whats does YOUR skin look like??

Does the regimen leave your skin in good condition when it clears?  

1 member has voted

  1. 1. Does the regimen leave your skin in good condition when it clears?

    • Yes
      5
    • No
      7


Recommended Posts

Alright, now my skin has not one single pimple on it right now. What it does have is a red blotchy color to it though. Some of it is from red marks that are fading, but all of it cant be. Maybe im just being too self concious, or maybe its just that I look at my skin so closely. Either way my skin is clear but still doesnt look "good". Has anyone else had this problem?

Share this post


Link to post
Share on other sites

The regimen leaves my skin red and very dry, but hey its the only thing I have found that actually prevents acne.

Share this post


Link to post
Share on other sites

Yes garkee, I am still applying the BP to my clear skin. I made one big mistake in the past with BP. My skin cleared after a few months of consistent use, but it wasnt in the best condition as far as being dry and red. So I stopped the BP and began using just moisturizer and washing as normal. Well my skin broke out worse than I ever thought possible, but it turned out that it was mostly caused by the moisturizer I was using at the time. It still doesnt seem like a good idea to me to stop the BP use because its preventing new pimples from forming. What do you do?

Share this post


Link to post
Share on other sites

This topic is concerning me. I don't want people to be unhappy with the condition of their skin. A few things I'd like to ask of everyone who is unhappy with the way their skin is reacting to the regimen.

1. What percentage bp are you using? If at all possible go with a 2.5% solution.

2. How long have you been on the regimen? It is normal for dryness/redness to be present at the onset of a benzoyl peroxide regimen. This is not only normal, it is to be expected--just goes along with the use of bp. After several weeks this "hardening effect" should subside.

Also, the dreaded red marks left after acne is cleared are called "macules" and are also normal. They subside with time. Some people around here claim that desitin seems to help, but I have not tried it myself.

Also, I welcome posts to http://www.acne.org/gallery of any condition that your skin is in. It would be very helpful for me to see what you are talking about, and you can upload pics right from your computer onto there.

-Dan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×